MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report claims the end-user had stood from their seating and turned around to move the device back via the joystick control.End-user claimed the device drove forward running into their legs and subsequently into the stove.User reported having received a gash on their leg requiring stitches from medical personnel.The service provider reports the end-user having moved out of their territory over 8hrs away rendering them unable to evaluate the device after the event was reported.Interviews with the end-user indicate the device has remained fully operational and reportedly has not had any recurring issues related to opposing drive commands as originally alleged.With the information received and the inability to confirm a device malfunction having occurred.Permobil is unable to reach a determination as to root cause without speculation.The dhr was reviewed, and the device was found to have met specifications prior to distribution.
 
Event or Problem Description
Received report claiming while in the kitchen, the end-user was standing in front of the power wheelchair and attempted to back the wheelchair up via the joystick.Report claims the wheelchair drove forward running into the end-user and colliding into the stove.This action reportedly resulted in an injury requiring medical intervention to address.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key19831211
Report Number1221084-2024-00014
Device Sequence Number8159552
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose